October 8, 2021

Pain reliever recalled due to dosing error, says Health Canada – National

Health Canada has issued a recall for two lots of Novo-Gesic Forte acetaminophen tablets distributed by Teva Canada due to a labeling error that could cause a person to exceed the maximum daily dose of acetaminophen.

The 500 mg tablets were sold in packs containing 1000 and 100 caplets and were distributed in Canada as of August 3, 2021. The affected vials have an expiration date of June 2023, with lot numbers 35364729A and 35217483A.

The label on the bottle of the products concerned incorrectly states “do not take more than 4000 mg (12 tablets) in 24 hours”. However, the correct number of tablets should be eight.

Read more:

Recall of “Advil Cold & Sinus Day / Night” packs for “labeling error”, according to Health Canada

Health Canada says consumers who follow incorrect instructions could ingest doses of acetaminophen ranging from 4,500 to 6,000 mg in 24 hours and experience symptoms of acetaminophen overdose.

The story continues under the ad

Signs of an acetaminophen overdose include nausea, vomiting, lethargy, sweating, loss of appetite, and pain in the upper abdomen or stomach. Abdominal pain can be the first sign of liver damage, which can lead to liver failure or death.


Click to play video:







Platoon recalls treadmills after child death and other injuries


Peloton recalls treadmills after child death and other injuries – May 5, 2021

To date, Teva Canada Limited has not received any adverse event reports related to the recalled lots.

Customers are advised to stop using the products and immediately contact their local poison control center or emergency health care services if they believe they have taken too much acetaminophen.

© 2021 The Canadian Press


Source link